# SDR DLM11990868

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 1691
- Condition: Failed
- Location: Row 38b
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVERHEAD READING LIGHT AT SEAT 38B SHORTED OUT.  WHEN BULB REPLACED, IT BEGAN TO PRODUCE SMOKE.  LIGHTS TURNED OFF FOR REMAINDER OF FLT.  REPLACED BULB.
